Mathematische Zeitschrift

, Volume 176, Issue 2, pp 223–246 | Cite as

Decomposition theorems for group pairs

  • Heinz Müller


Group Pair Decomposition Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bamford, C., Dunwoody, M.J.: On accessible groups. J. Pure Appl. Alg.7, 333–346 (1976)Google Scholar
  2. 2.
    Bieri, R.: Homological dimension of discrete groups. Queen Mary College Mathematics Notes, London 1976Google Scholar
  3. 3.
    Bieri, R., Eckmann, B.: Relative homology and Poincaré duality for group pairs. J. of Pure and Applied Algebra13, 277–319 (1978)Google Scholar
  4. 4.
    Chiswell, I.M.: Abstract length functions in groups. Math. Proc. Cambridge Philos. Soc.80, 451–463 (1976)Google Scholar
  5. 5.
    Chiswell, I.M.: Exact sequences associated with a graph of groups. J. of Pure and Applied Algebra8, 63–74 (1976)Google Scholar
  6. 6.
    Cohen, D.E.: Groups of cohomological dimension one. Lecture Notes in Math.245. Berlin Heidelberg New York: Springer 1972Google Scholar
  7. 7.
    Dunwoody, M.J.: Accessibility and groups of cohomological dimension one. Proc. of the London Math. Soc.38, 193–215 (1979)Google Scholar
  8. 8.
    Dunwoody, M.J.: Recognizing free factors, in: Homological Group Theory. L.M.S. Lecture Notes36 (1979)Google Scholar
  9. 9.
    Eckmann, B., Müller, H.: Poincaré Duality Groups of Dimension Two. To appear in Comment. Math. Helv.Google Scholar
  10. 10.
    Lyndon, R.C., Schupp, P.E.: Combinatorial group theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. Berlin Heidelberg New York: Springer 1977Google Scholar
  11. 11.
    Müller, H.: Théorèmes de décompositions pour les paires de groupes. C.R. Acad. Sci.A-289/5, 307–309 (1979)Google Scholar
  12. 12.
    Serre, J.-P.: Arbres, amalgames et SL2. Astérisque 46, Soc. Math. de France, 1977Google Scholar
  13. 13.
    Stallings, J.R.: On torsion-free groups with infinitely many ends. Ann. of Math.88, 312–334 (1968)Google Scholar
  14. 14.
    Stallings, J.R.: Group theory and three-dimensional manifolds. Yale Math. Monographs 4, Yale Univ. Press, 1971Google Scholar
  15. 15.
    Swan, R.G.: Groups of cohomological dimension one. J. Algebra12, 585–601 (1969)Google Scholar
  16. 16.
    Swarup, G.A.: Relative version of a Theorem of Stallings. J. of Pure and Applied Algebra11, 75–82 (1977)Google Scholar
  17. 17.
    Wall, C.T.C.: Paris of relative cohomological dimension one. J. of Pure and Applied Algebra1, 141–154 (1971)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Heinz Müller
    • 1
  1. 1.Forschungsinstitut für MathematikETH-ZentrumZürichSchweiz

Personalised recommendations